教師資料查詢 | 類別: 期刊論文 | 教師: 蕭政宗 JENQ-TZONG SHIAU (瀏覽個人網頁)

標題:Fitting Drought Duration and Severity with Two-Dimensional Copulas
學年95
學期1
出版(發表)日期2006/10/01
作品名稱Fitting Drought Duration and Severity with Two-Dimensional Copulas
作品名稱(其他語言)
著者蕭政宗; Shiau, Jenq-tzong
單位淡江大學水資源及環境工程學系
出版者Springer
著錄名稱、卷期、頁數Water Resources Management 20(5), pp.795-815
摘要This study aims to model the joint drought duration and severity distribution using two-dimensional copulas. The method of inference function for margins (IFM method) is employed to construct copulas. Two separate maximum likelihood estimations of univariate marginal distributions are performed first, then followed by a maximization of the bivariate likelihood as a function of the dependence parameters. The drought duration and severity are assumed to be exponential and gamma distributions, respectively. Several copulas are tested to determine the best data fitted copula. Droughts, defined using the Standardized Precipitation Index (SPI), of Wushantou (Taiwan) are employed as an example to illustrate the proposed methodology. The copula fitting results for drought duration and severity are quite satisfactory. The bivariate drought analyses, including the joint probabilities and bivariate return periods, based on the derived copula-based joint distribution are also investigated to demonstrate the advantages of bivariate modeling of droughts.
關鍵字drought;copula;bivariate distribution;return period;Standardized Precipitation;Index;IFM method
語言英文
ISSN0920-4741
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!